Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Holomorphic hulls and holomorphic convexity of differentiable submanifolds


Author: R. O. Wells
Journal: Trans. Amer. Math. Soc. 132 (1968), 245-262
MSC: Primary 32.49
DOI: https://doi.org/10.1090/S0002-9947-1968-0222340-8
MathSciNet review: 0222340
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.49

Retrieve articles in all journals with MSC: 32.49


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222340-8
Article copyright: © Copyright 1968 American Mathematical Society